Spectral theory of closed distributive operators

Angus E. Taylor Los Angeles, Cal.

TBD mathscidoc:1701.331012

Acta Mathematica, 84, (1), 189-224, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 239 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{angus1951spectral,
  title={Spectral theory of closed distributive operators},
  author={Angus E. Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130086806721},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={189-224},
  year={1951},
}
Angus E. Taylor. Spectral theory of closed distributive operators. 1951. Vol. 84. In Acta Mathematica. pp.189-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130086806721.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved